MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC FINGER JOINT IMPLANT W/ GROMMETS 4; PROSTHESIS, FINGER, POLYMER

WRIGHT MEDICAL TECHNOLOGY INC FINGER JOINT IMPLANT W/ GROMMETS 4; PROSTHESIS, FINGER, POLYMER
Catalog Number G4700004
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Swanson flexspan finger joint implant broke.Original surgery went well.Patient was doing well postop, going to physical therapy, no trauma or accident happened to related finger.Patient started having pain, had a follow up x-ray and the broken implant was seen on x-ray.
 
Additional Manufacturer Narrative
Correction: b2 - outcomes attributed to ae, h6 (device, method & results) codes.The reported event could be confirmed based on inspection of returned product.The device inspection revealed that a visual inspection of returned device confirms that one of the stem is broken off.The fracture surface suggests a clean fracture suggesting sudden breakage.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
FINGER JOINT IMPLANT W/ GROMMETS 4
Common Device Name
PROSTHESIS, FINGER, POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22805328
Report Number3010667733-2025-00945
Device Sequence Number12999589
Product Code KWF
UDI-Device Identifier00840420127532
UDI-Public(01)00840420127532(11)220823(17)300823(10)1740024
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberG4700004
Device Lot Number1740024
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age58 YR
Patient SexFemale